Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Properties of Bott manifolds and cohomological rigidity

Suyoung Choi and Dong Youp Suh

Algebraic & Geometric Topology 11 (2011) 1053–1076
Bibliography
1 R Bott, H Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958) 964 MR0105694
2 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, American Mathematical Society (2002) MR1897064
3 S Choi, M Masuda, S Oum, Classification of real Bott manifolds and acyclic digraphs arXiv:1006.4658
4 S Choi, M Masuda, D Y Suh, Quasitoric manifolds over a product of simplices, Osaka J. Math. 47 (2010) 109 MR2666127
5 S Choi, M Masuda, D Y Suh, Topological classification of generalized Bott towers, Trans. Amer. Math. Soc. 362 (2010) 1097 MR2551516
6 S Choi, T Panov, D Y Suh, Toric cohomological rigidity of simple convex polytopes, J. Lond. Math. Soc. (2) 82 (2010) 343 MR2725043
7 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
8 M Grossberg, Y Karshon, Bott towers, complete integrability, and the extended character of representations, Duke Math. J. 76 (1994) 23 MR1301185
9 P E Jupp, Classification of certain 6–manifolds, Proc. Cambridge Philos. Soc. 73 (1973) 293 MR0314074
10 Y Kamishima, M Masuda, Cohomological rigidity of real Bott manifolds, Algebr. Geom. Topol. 9 (2009) 2479 MR2576506
11 M Masuda, Cohomological non-rigidity of generalized real Bott manifolds of height 2, Tr. Mat. Inst. Steklova 268 (2010) 252 MR2724345
12 M Masuda, T E Panov, Semi-free circle actions, Bott towers, and quasitoric manifolds, Mat. Sb. 199 (2008) 95 MR2452268
13 C T C Wall, Classification problems in differential topology V : On certain 6–manifolds, Invent. Math. 1 (1966) 355 MR0215313